# SDR CALA2019102901851

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 63,577 hours, 25,586 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 356A28013
- Condition: Sheared
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG PAGE 3676794; AIRCRAFT ARRIVED IN SAT WITH LOWER 13 INCHES OF APU FUEL LINE SHROUD DRAIN MAST MISSING. MAST P/N IS 346A2801-3. CORRECTIVE ACTION IS REPLACEMENT OF DRAIN MAST, REF L/P 3676794
